# SDR CALA2025041403786

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,961 hours, 23,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N361012
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) DENT ON RH FUSELAGE SKIN AT STA1640 TO STA1661 BE TWEEN STGR V27RH AND STGR28 RH (EVALUATION) FOR SDR REPORTING. SFR CREATED FOR REPAIR. ACCOMPLISHED REPAIR ON FUSELAGE SKNI AT STA 1640-1660 S27R-S28R IAW B757-200 SRM 53-00-01-2R-7. THIS REPAIR IS A CATEFORY B WITH INSPECTION THRESHOLD OF 24000 FLIGHT CYCLES, AND A REPEAT INTERVAL OF 12000. UPDATE, INFORMATION ONLY.  HOLE CUTOUT SIZE FOR REPAIR IS 1/2" RADIOUS. OK TO DIP REPAIR ON FUSELAGE SKIN AT STA 1640-1660 S27R-S28R; HOLE SIZE IS 1/2 INCH REPAIR IS A CATEFORY B INSPECTION THRESHOLD OF 24000 FLIGHT CYCLES, METHOD HFEC, AND A REPEAT INTERVAL OF 12000 CYC. PER SRM 53-00-01-2R-7.
